RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2013, Volume 58, Issue 4, Pages 625–647 (Mi tvp4533)  

This article is cited in 3 scientific papers (total in 3 papers)

Conditional limit theorem for maximum of random walk in a random environment

V. I. Afanasyev

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 08-01-91954
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/tvp4533

Full text: PDF file (303 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2014, 58:4, 525–545

Bibliographic databases:

Document Type: Article
Received: 03.12.2012

Citation: V. I. Afanasyev, “Conditional limit theorem for maximum of random walk in a random environment”, Teor. Veroyatnost. i Primenen., 58:4 (2013), 625–647; Theory Probab. Appl., 58:4 (2014), 525–545

Citation in format AMSBIB
\Bibitem{Afa13}
\by V.~I.~Afanasyev
\paper Conditional limit theorem for maximum of random walk in a random environment
\jour Teor. Veroyatnost. i Primenen.
\yr 2013
\vol 58
\issue 4
\pages 625--647
\mathnet{http://mi.mathnet.ru/tvp4533}
\crossref{https://doi.org/10.4213/tvp4533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3403014}
\elib{http://elibrary.ru/item.asp?id=21277122}
\transl
\jour Theory Probab. Appl.
\yr 2014
\vol 58
\issue 4
\pages 525--545
\crossref{https://doi.org/10.1137/S0040585X97986746}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346703700001}
\elib{http://elibrary.ru/item.asp?id=24020855}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919621580}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4533
  • https://doi.org/10.4213/tvp4533
  • http://mi.mathnet.ru/eng/tvp/v58/i4/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. V. I. Afanasyev, “On the time of attaining a high level by a transient random walk in a random environment”, Theory Probab. Appl., 61:2 (2017), 178–207  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Hong W., Wang H., “Branching Structures Within Random Walks and Their Applications”, Branching Processes and Their Applications, Lecture Notes in Statistics, 219, eds. DelPuerto I., Gonzalez M., Gutierrez C., Martinez R., Minuesa C., Molina M., Mota M., Ramos A., Springer, 2016, 57–73  crossref  mathscinet  zmath  isi
    3. V. I. Afanasyev, “Two-boundary problem for a random walk in a random environment”, Theory Probab. Appl., 63:3 (2019), 339–350  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:226
    Full text:33
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019